Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6494 Publications


2014 | Journal Article | IST-REx-ID: 252
Browning, Timothy D., and Michael Jones. “Counting Rational Points on Del Pezzo Surfaces with a Conic Bundle Structure.” Acta Arithmetica, vol. 163, no. 3, Instytut Matematyczny, 2014, pp. 271–98, doi:10.4064/aa163-3-6.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
Browning, Timothy D. “The Polynomial Sieve and Equal Sums of like Polynomials.” International Mathematics Research Notices, vol. 2015, no. 7, Oxford University Press, 2014, pp. 1987–2019, doi:10.1093/imrn/rnt350.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
Browning, Timothy D., et al. “Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, Cambridge University Press, 2014, pp. 703–49, doi:10.1017/S1474748014000127.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös, László, et al. “Universality of General β-Ensembles.” Duke Mathematical Journal, vol. 163, no. 6, Duke University Press, 2014, pp. 1127–90, doi:10.1215/00127094-2649752.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2716 | OA
Chatterjee, Krishnendu, et al. “Strategy Synthesis for Multi-Dimensional Quantitative Objectives.” Acta Informatica, vol. 51, no. 3–4, Springer, 2014, pp. 129–63, doi:10.1007/s00236-013-0182-6.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications